Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Transfers, centers, and group cohomology


Author: Daniel H. Gottlieb
Journal: Proc. Amer. Math. Soc. 89 (1983), 157-162
MSC: Primary 55R05; Secondary 20J05
DOI: https://doi.org/10.1090/S0002-9939-1983-0706532-0
MathSciNet review: 706532
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The transfer for fibrations is shown to exist for fibres with finitely generated total integral homology groups. This improvement is applied to cohomology of groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R05, 20J05

Retrieve articles in all journals with MSC: 55R05, 20J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706532-0
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society